# SDR 03FDEA00678

- Difficulty date: May 4, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310
- Aircraft serial: 364
- Aircraft time: 42,567 hours, 18,008 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: A531057600101
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION AFTER T/O NOSE GEAR DOOR AMBER LIGHT ON, WITH VIBRATION IN THE AREA BEHIND COCKPIT DOOR.  WHEN GEAR EXTENDED FOR LANDING THE NOSE GEAR WAS ON.  DID MANUAL GEAR EXTENSION.  ALL GEAR GREEN LIGHTS ON.  REMOVED AND REPLACED R/H NOSE GEAR DOOR ACTUATOR  FITTING, DOOR ACTUATOR   & DOOR SEQUENCE VALVE. REF EA. 6-5300-71217. A310 MM 32-31-18 & 32-31-16, DOOR RIG AND OPS CHECK NORMAL. PERFORMED GEAR RETRACTION TEST REF 32-31-00-5 OPS CHECK   NORMAL.
